# SDR C2XA06SH088

- Difficulty date: September 6, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 12,521 hours, 12,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145211700007
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 20 TO 24.  MAINTENANCE REMOVED THE DAMAGED AREA AND SPLICED IN A NEW BEAM SECTION IAW EC5320-01229.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
